Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, номер 2, страницы 43–50 (Mi basm126)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On the lattice of closed classes of modules

A. I. Kashu

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, Chişinău, Moldova

Аннотация: The family of closed classes of left $R$-modules $R$-cl (i.e. of classes which can be described by sets of left ideals of $R$) is transformed in a lattice and its properties are studied. The lattice $R$-cl is a frame (or Brouwerian lattice, or Heyting algebra). For every class ${\EuScript K}\in R$-cl its pseudocomplement ${\EuScript K}^*$ in $R$-cl is characterized. The skeleton of $R$-cl (i.e. the set of classes of the form ${\EuScript K}^*$, ${\EuScript K}\in R$-cl) coincides with the boolean lattice $R$-nat of natural classes of $R$-Mod. In parallels the isomorphic with $R$-cl lattice $R$-Cl of closed sets of left ideals of $R$ is investigated, exposing some similar properties.

Ключевые слова и фразы: Closed class of modules, natural class, frame (Brouwerian lattice), pseudocomplement, boolean lattice.

Полный текст: PDF файл (122 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
MSC: 16D80, 16D90, 16D20
Поступила в редакцию: 21.07.2005
Язык публикации: английский

Образец цитирования: A. I. Kashu, “On the lattice of closed classes of modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2005, no. 2, 43–50

Цитирование в формате AMSBIB
\RBibitem{Kas05}
\by A.~I.~Kashu
\paper On the lattice of closed classes of modules
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2005
\issue 2
\pages 43--50
\mathnet{http://mi.mathnet.ru/basm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190737}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/basm126
  • http://mi.mathnet.ru/rus/basm/y2005/i2/p43

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. I. Kashu, “Natural classes and torsion free classes in categories of modules”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 3, 101–108  mathnet  mathscinet  zmath
    2. A. I. Kashu, “A survey of results on radicals and torsions in modules”, Algebra Discrete Math., 21:1 (2016), 69–110  mathnet  mathscinet
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Просмотров:
    Эта страница:150
    Полный текст:57
    Литература:25
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021